Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 20, NWS Northern Indiana

March 30, 2016

NWS Northern Indiana issued this small craft advisory at Mar 30, 2016, 3:46 AM EDT. It took effect at Mar 30, 2016, 10:00 AM EDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2016, 3:46 AM EDT (07:46 UTC)
In effect from
Mar 30, 2016, 10:00 AM EDT
Expired
Mar 31, 2016, 11:00 PM EDT
In force
37 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

534 
WHUS73 KIWX 300746
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
346 AM EDT WED MAR 30 2016

LMZ043-046-301630-
/O.NEW.KIWX.SC.Y.0020.160330T1400Z-160401T0100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
346 AM EDT WED MAR 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING
TO 9 PM EDT THURSDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS VEERING SOUTHWEST THURSDAY. GUSTS TO
  30 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
725 
WHUS73 KIWX 301451
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1051 AM EDT WED MAR 30 2016

LMZ043-046-302300-
/O.CON.KIWX.SC.Y.0020.000000T0000Z-160401T0100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1051 AM EDT WED MAR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THURSDAY.

* WINDS: SOUTH 15 TO 25 KNOTS VEERING SOUTHWEST THURSDAY. GUSTS 
  TO 30 KNOTS. 

* WAVES: BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
996 
WHUS73 KIWX 301956
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
356 PM EDT WED MAR 30 2016

LMZ043-046-310400-
/O.CON.KIWX.SC.Y.0020.000000T0000Z-160401T0100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
356 PM EDT WED MAR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT
THURSDAY...

* WINDS: SOUTH 15 TO 25 KNOTS VEERING SOUTHWEST THURSDAY. GUSTS 
  TO 30 KNOTS. 

* WAVES: BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
303 
WHUS73 KIWX 310221
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1021 PM EDT WED MAR 30 2016

LMZ043-046-311000-
/O.CON.KIWX.SC.Y.0020.000000T0000Z-160401T0100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1021 PM EDT WED MAR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THURSDAY.

* WINDS: SOUTH 15 TO 25 KNOTS VEERING SOUTHWEST THURSDAY. GUSTS 
  TO 30 KNOTS. 

* WAVES: BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
699 
WHUS73 KIWX 310807
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 AM EDT THU MAR 31 2016

LMZ043-046-311600-
/O.CON.KIWX.SC.Y.0020.000000T0000Z-160401T0100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
407 AM EDT THU MAR 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS VEERING WEST IN THE AFTERNOON.
  GUSTS TO 25 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
867 
WHUS73 KIWX 311421
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1021 AM EDT THU MAR 31 2016

LMZ043-046-312230-
/O.CON.KIWX.SC.Y.0020.000000T0000Z-160401T0100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1021 AM EDT THU MAR 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS VEERING WEST IN THE AFTERNOON. 
  GUSTS TO 25 KNOTS. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
931 
WHUS73 KIWX 312004
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 PM EDT THU MAR 31 2016

LMZ043-046-010415-
/O.EXT.KIWX.SC.Y.0020.000000T0000Z-160401T0300Z/
/O.NEW.KIWX.GL.A.0006.160402T1500Z-160403T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
404 PM EDT THU MAR 31 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
11 PM EDT THIS EVENING. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS VEERING WEST THIS EVENING THEN
  NORTH AND DECREASING TO 5 TO 15 KNOTS. WINDS WILL INCREASE AGAIN
  LATE FRIDAY NIGHT WITH GALES TO 45 KNOTS LIKELY ON SATURDAY. 

* WAVES: 2 TO 4 FEET THIS EVENING. WAVES WILL INCREASE SATURDAY
  MORNING TO BETWEEN 6 AND 10 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
077 
WHUS73 KIWX 010306
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1106 PM EDT THU MAR 31 2016

LMZ043-046-011115-
/O.EXP.KIWX.SC.Y.0020.000000T0000Z-160401T0300Z/
/O.CON.KIWX.GL.A.0006.160402T1500Z-160403T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1106 PM EDT THU MAR 31 2016

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WATCH
REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING.

* WINDS: NORTHWEST GALES TO 45 KNOTS SATURDAY.

* WAVES: 8 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 7:25 PM EDT, 8 hours 21 minutes earlier.

Area forecast discussion, Mar 29, 7:25 PM EDT, 8 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
725 PM EDT TUE MAR 29 2016

.SYNOPSIS...
ISSUED AT 707 PM EDT TUE MAR 29 2016

FAIR WEATHER WILL CONTINUE TONIGHT AND WEDNESDAY MORNING AS A DRY
AIRMASS ASSOCIATED WITH DEPARTING HIGH PRESSURE CONTINUES TO
DOMINATE OUR AREA. LOW PRESSURE WILL MOVE FROM COLORADO TONIGHT
TO THE PLAINS WEDNESDAY, AND ACROSS THE UPPER GREAT LAKES
THURSDAY BRINGING SHOWERS AND A CHANCE OF THUNDERSTORMS TO OUR
AREA. UNSEASONABLY COLD AIR WILL SPREAD INTO OUR AREA IN THE WAKE
OF THIS SYSTEM OVER THE WEEKEND. LOWS TONIGHT WILL BE IN THE LOWER
TO MIDDLE 30S WITH HIGHS WEDNESDAY AND THURSDAY IN THE 60S.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 300 PM EDT TUE MAR 29 2016

LOW LEVEL ANTICYCLONE OVERHEAD THIS AFTERNOON WILL GRADUALLY SHIFT
OFF TO THE EAST BY EARLY WEDNESDAY. SHORTWAVE RIDGING ALOFT AND
STABLE/DRY AIR ASSOCIATED WITH SFC HIGH WILL ALLOW QUIET/MAINLY
CLEAR CONDITIONS TO PERSIST INTO TONIGHT. AS FOR TEMPS...CONTINUED
TO FAVOR QUICK DROP THIS EVENING AND COOLER GUIDANCE FOR LOWS
GIVEN OPTIMAL RADIATIONAL COOLING UNTIL THE EARLY OVERNIGHT WHEN
WARM ADVECTION BEGINS TO KICK IN.

AN UPPER LOW OVER THE GREAT BASIN/ROCKIES WILL OPEN EASTWARD INTO
THE CENTRAL HIGH PLAINS ON WEDNESDAY...WITH SFC LOW PRESSURE
EMERGING OVER EASTERN NEBRASKA BY LATER IN THE DAY. WARMER AIR WILL
ADVECT IN LOCALLY AS SOUTHERLY FLOW INCREASES IN ADVANCE OF THIS
SYSTEM. INCREASING CLOUDS AND RENEWED RAIN CHANCES WILL ALSO RESULT
BY MID-LATE AFTERNOON GIVEN STRONG LOW LEVEL THETA-E ADVECTION
WITHIN RAMPING LLJ AND WEAK UPPER DIFFLUENCE/HEIGHT FALL OVERSPREAD.
INCREASED POPS A BIT BUT HELD SHY OF LIKELY GIVEN LACKING LARGE
SCALE FORCING AND LINGERING TIMING DIFFERENCES WITHIN 12Z MODEL
SUITE. ALSO CANNOT COMPLETELY RULE OUT A RUMBLE OF THUNDER INTO
AREAS WEST OF INTERSTATE 69 LATE IN THE DAY AS GUIDANCE CONTINUES TO
SUGGEST SOME LIMITED ELEVATED INSTABILITY.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 300 PM EDT TUE MAR 29 2016

AN ACTIVE AND INTERESTING LONG TERM PERIOD WITH UP AND DOWN TEMPS
ALONG WITH PRECIPITATION CHANCES RANGING FROM POTENTIAL SEVERE
THUNDERSTORMS TO SNOWFALL.

INITIAL FOCUS REMAINS ON WEDNESDAY NIGHT AND THURSDAY WITH
THUNDERSTORM CHANCES AND SEVERE POTENTIAL. 12Z RUN OF NAM12
CONTINUES TO BE HIGHLY AGGRESSIVE WITH LOW LEVEL MOISTURE AND
INSTABILITY PARAMETERS FOR THURSDAY AFTERNOON. MUCAPES NOW ON ORDER
OF 1500-2000 J/KG WITH MAX VALUES AROUND 2500 J/KG IMMEDIATELY AHEAD
OF COLD FRONT IN OUR SOUTHWEST. GFS REMAINS MORE CONSERVATIVE WITH
VALUES BETWEEN 500-1000 J/KG. BOTH MODELS SHOWING MORE THAN ENOUGH
SHEAR...40 KNOTS 0-3 KM...AND IT WILL BE THE AMOUNT OF INSTABILITY
THAT ULTIMATELY DETERMINES SEVERE POTENTIAL. QUICK LOOK AT 12Z ECMWF
AND GEM SUPPORTS LOWER END INSTABILITY CLOSER TO GFS BUT GEM BETWEEN
1000 AND 1500 J/KG. DESTABILIZATION WILL ULTIMATELY DEPEND ON HOW
MUCH CLEARING TAKES PLACE LATE THURSDAY MORNING INTO EARLY AFTERNOON
IN WARM SECTOR BETWEEN WARM AIR ADVECTION PRECIPITATION WED NIGHT
AND COLD FRONTAL CONVECTION THURSDAY AFTERNOON. WITH UNCERTAINTY AND
MODEL DIFFERENCES WILL CONTINUE TO RIDE THE MIDDLE OF THE ROAD
APPROACH WITH THUNDER CHANCES AND MENTION IN HAZARDOUS WEATHER
OUTLOOK. ISOLATED SEVERE CERTAINLY POSSIBLE EVEN WITH LOWER END
INSTABILITY GIVEN SHEAR VALUES. IF CLEARING INDEED DEVELOPS...HIGH
TEMPS THURSDAY AFTERNOON WILL MAKE A RUN FOR THE LOWER 70S.

MUCH COLDER AIR WILL INVADE POST FRONTAL THURSDAY NIGHT. ANY
LINGERING PCPN COULD BE A MIX OF RAIN OR SNOW IN THE NORTH GOING
INTO FRIDAY MORNING. DELTA T VALUES OVER LAKE INITIALLY LOW WITH
INITIAL COLD SURGE SO NOT EXPECTING A BIG LAKE RESPONSE BEHIND THIS
WAVE. THINGS COULD POTENTIALLY CHANGE INTO THE WEEKEND AS CLIPPER
SYSTEM MOVES THROUGH THE UPPER GREAT LAKES AND DRIVES A SECONDARY
COLD FRONT THROUGH OUR AREA. DELTA T VALUES BEHIND THIS WAVE CLIMB
INTO MIDDLE TEENS AND WITH ANY SYNOPTIC MOISTURE WE COULD EASILY SEE
SOME LAKE EFFECT SNOW SHOWERS LATER SATURDAY INTO SUNDAY.

YET ANOTHER SPRING CLIPPER SYSTEM EXPECTED EARLY NEXT WEEK WITH
MODEL DIFFERENCES ON TRACK. STRONG THERMAL GRADIENT APPEARS LIKELY
AND 12Z GFS HAS SFC TEMPS AROUND FREEZING MONDAY IN OUR NORTHEAST
WITH TEMPS AROUND 60 IN OUR SOUTHWEST. PCPN TYPE AND ACTUAL SFC
TEMPS NEARLY IMPOSSIBLE TO IRON OUT IN THIS TIME RANGE SO ACCEPTANCE
OF MODEL BLENDS FOR NOW. ANOTHER SHOT OF VERY COLD AIR LOOKS TO
FOLLOW THIS WAVE WITH UP AND DOWN TREND LOOKING LIKELY THROUGH
WEEK 2.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 707 PM EDT TUE MAR 29 2016

VFR CONDITIONS SHOULD PERSIST OVERNIGHT AND WED MORNING AS DRY
AIRMASS ASSOCIATED WITH DEPARTING HIGH PRESSURE CONTINUES TO
DOMINATE WHILE SE-S RETURN FLOW GRDLY STRENGTHENS. LOW PRESSURE
WILL MOVE SLOWLY EAST FROM ERN CO TONIGHT TO ERN NEB WED EVE. GULF
MOISTURE STREAMING NNE AHEAD OF THIS SYSTEM SHOULD RESULT IN CIGS
LOWERING TO LOW VFR OR MVFR BY WED EVE WITH SCT SHRA SPREADING
ACROSS THE AREA. A FEW TS ALSO PSBL ACROSS THE AREA LATE IN THE
PERIOD BUT COVERAGE EXPECTED TO BE TOO LOW TO MENTION IN TAFS.
SOUTHERLY WINDS WILL CONT TO INCREASE WED AS THE GRADIENT AND
DIURNAL MIXING STRENGTHEN WITH GUSTS EXPECTED IN THE 25-30KT
RANGE IN THE AFTN. FLIGHT CONDITIONS WILL CONTINUE TO DETERIORATE
WED NGT/THURSDAY AS THIS SYSTEM LIFTS NE ACROSS THE UPR GRTLKS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...JT
SHORT TERM...STEINWEDEL
LONG TERM...LASHLEY
AVIATION...JT

VISIT US AT WW.WEATHER.GOV/IWX

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 29, 4:46 AM EDT, 23 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
446 AM EDT TUE MAR 29 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-300900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
446 AM EDT TUE MAR 29 2016 /346 AM CDT TUE MAR 29 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY.
A FEW OF THE STORMS THURSDAY AFTERNOON INTO EARLY THURSDAY EVENING
MAY BE STRONG TO SEVERE. CONFIDENCE REMAINS LOW ON THE SEVERE
POTENTIAL FOR THURSDAY.

VERY WINDY CONDITIONS ARE EXPECTED ON THURSDAY WITH GUSTS OVER 40
MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-300900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
446 AM EDT TUE MAR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY.

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED WEDNESDAY AND
THURSDAY...AND AGAIN THIS WEEKEND.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.